Common Fixed Point Theorems in Cone Banach Spaces
No Thumbnail Available
Date
2011
Journal Title
Journal ISSN
Volume Title
Publisher
Hacettepe Univ, Fac Sci
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Recently, E. Karapinar (Fixed Point Theorems in Cone Banach Spaces, Fixed Point Theory Applications, Article ID 609281, 9 pages, 2009) presented some fixed point theorems for self-mappings satisfying certain contraction principles on a cone Banach space. Here we will give some generalizations of this theorem.
Description
Tas, Kenan/0000-0001-8173-453X; Abdeljawad, Thabet/0000-0002-8889-3768
Keywords
Cone normed spaces, Fixed point theory
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Hacettepe Journal of Mathematics and Statistics
Volume
40
Issue
2
Start Page
211
End Page
217